Results 1 to 5 of 5

Thread: lortab question

  1. #1

    lortab question

    To whomever knows or has experienced this............I've had a tough time lately and have experienced a few months of pain. I've got this never ending burning and pain in my bladder area and 2 months ago I had to have my bursae sac removed from my elbow and it didn't heal properly and now I have a wound vac attached to my elbow. Those two painful things have lead to taking lortab 7.5 mg to try to help with the pain. For the past several months I've taken lortab once daily and it has helped some. I never take more than one a day and I'm about out of my last persciption. MY QUESTION is........If just quit getting refills for awhile will I experience withdrawals by haven taken just one a day for months? My intentions are to hopefully be able to endure the pain without meds. Wisdom advice and professional know how will be much appreciated.

  2. #2
    IMO it won't be a problem. But if you're worried try cutting them in half and weaning.

    "...I mean the wheelchair would be a thing in the past
    And us quads can talk about the past and laugh"-Professirx

  3. #3
    forgive my stupidity bethany.........but what is IMO? by the way, thanks for your input and could you explain more why you don't think it'll be a problem.

  4. #4
    I love me some Lortabs, Norco, etc. They make my nose itch and constipate me ever so slightly. They are yum. You should be fine. I actually take them for the side effects. They kill the pain for awhile, but it comes back. No problem.



    Building a house; check it out

  5. #5
    IMO = in my opinion. I don't think the dose you take daily is high enough to cause serious withdrawal symptoms.

    "...I mean the wheelchair would be a thing in the past
    And us quads can talk about the past and laugh"-Professirx

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •